# SDR IXXA05SMN163S

- Difficulty date: August 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Lt Wing
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING, SLOT ACCESS DOOR CRACKED 1, XILD 7095 XS 250.089.  REMOVED AND REPLACED INBD SLOT UPPER DOOR ON LT WING IAW DC-8 MM 27-80-02 PAGES 201-204.
